Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Principal homogeneous spaces for finite group schemes

Author: Stephen S. Shatz
Journal: Proc. Amer. Math. Soc. 22 (1969), 678-680
MSC: Primary 14.55
MathSciNet review: 0249442
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. U. Chase, Galois theory and extensions of Hopf algebras, Lecture Notes in Math, Proc. Battelle Summer 1968 Conference, Springer-Verlag, Berlin (to appear).
  • [2] F. Oort, Commutative group schemes, Lecture Notes in Mathematics, vol. 15, Springer-Verlag, Berlin-New York, 1966. MR 0213365
  • [3] Maxwell Rosenlicht, Some basic theorems on algebraic groups, Amer. J. Math. 78 (1956), 401–443. MR 0082183,
  • [4] A Grothendieck, Seminaire géométrie algébrique, Inst. Hautes Etudes Sci. Publ. Math., Paris, 1960-1961.
  • [5] -, Techniques de construction et théorèmes d'existence en géométrie algébrique. III, Seminaire Bourbaki, Exposé 212, 1960-1961.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14.55

Retrieve articles in all journals with MSC: 14.55

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society